# SDR REXA201000022

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 16,401 hours, 14,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NOSE GEAR DID NOT RETRACT AFTER T/O.  FOUND STRUT EXTENSION SENSOR OFFSET BEYOND LIMITS AT .210 INCH.  RESHIMMED TO .175 INCH LIMITS ARE .163 TO .183 INCH IAW CRJ AMM 32-61-05.  OPS/GEAR SWING GOOD.
